• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
kelowna52

Nausea

5 posts in this topic

Good afternoon everyone, I was feeling not so bad this A.M. but now I'm having that old nausea again. My usual med hasn't been working that well lately. Anyone have any suggestions, I do eat soda crackers, sometimes that helps, but today I don't think I could stand to eat anything. I should also mention, I believe I have a sinus infection at the moment, which can also cause this problem. I hope all is well for all of you today. Take care.

 

Jackie S.

Share this post


Link to post
Share on other sites

Hi Jackie,

 

Sorry you are feeling so lousy today. I hope you can get the nausea under control.

 

I was looking at your name, are you in Kelowna BC? We ski up at Silver Star every year in Vernon. Love it up there!

 

Love ya, Sweet


Warm and gentle hugs,

 

Pamela

ISN Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Sweet, yes I grew up in Kelowna. Most of my family is still there. We ski at Big White, you should try it, mind you I haven't skied in a while. We now live in Washington, we were living in California for 11 years. I wanted to be closer to home, but still stay in the US, we are just 15 minutes from the Border. so it only takes me 3 1/2 hours to get to Kelowna. Thank goodness the nausea has subsided. I'm going into the doctor tomorrow to get something for this sinus infection. I think it's a combination of my GI problems with the Scleroderma and the sinus problem. Thank you for getting back to me.

 

 

 

Jackie S.

Share this post


Link to post
Share on other sites

Kelowna,

I am sorry to hear about your nausea. That is a terrible feeling. I hope that the doctor has some real answeres for you!

 

best wishes~


*WestCoast*

 

********

Share this post


Link to post
Share on other sites

Hi Jackie,

 

I can definitely empathize with you about that horrible nausea. I felt that way more days then not for about 2 years (when I started taking Aciphex it gradually went away). When I felt that nausea, eating ginger snaps or drinking a strong ginger drink would often help. I should mention, however, that for some people ginger exacerbates heartburn.

 

I do hope you get some relief soon!

 

Warm wishes,

Heidi

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now